|PEP regimen + steroids
Jun 23, 2013
I'm currently on a PEP treatment after I was in a high-risk situation to get HIV. This means I'm 4 weeks on Kaletra + Truvada. Currently, I'm taking steroids (Testosterone and Nandrolone). Does this negatively influence the performance of this cure?
Thanks in advance for your answer.
| Response from Mr. Vergel
Androgens like testosterone and nandrolone have not been found to have clinically significant interactions with HIV medications.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Hpv After Swallowing Sperm Worried I Have HIV
- Itchy Rash After Touching Urine Sign Of HIV AIDS
- Itchy Scrotum After Oral Sex On A Woman Does It Mean I Have HIV
- Loose Stool After Receptive Anal Sex Without Condom What Are The Chances Of HIV
- Sore Throat After Sensual Massage Worried I Have HIV
- Vaginal Discharge After Getting Fingered Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.